# SDR 95ZZZX1627

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 106855MA696233B
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

IAD/ATL - FLT 173 - EXPERIENCED NR 2 ENGINE CSD OVERTEMP AND FOUND THE CSD WOULD NOT DISCONNECT.  CREW WAS INFORMED TO SHUT DOWN NR 2 ENGINE AND AIR TURNED BACK TO IAD.  CREW DECLARED AN EMERGENCY AND LANDED WITH NO OTHER PROBLEMS.
